On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
More questions for: Taste loss
Was on Ceftriaxone IV for 4-months. Starting about 2-3 weeks after stopping injections, my taste loss became noticeable and has persisted for about a month-to-date. Can't think of any other reasons which could cause taste loss. Tip area of tongue is tender but not inflamed nor noticeable physical change appearance.
Hi: I've been taking Metroprolol Tart 25 MG since 8/24/15. The only other meds I take are Armour Thyroid 60 MG and Atorvastatin 40 MG. I will be 70 in September. I have noticed within the last few months that I can basically taste salty and sweet, no other differences in the taste of what I'm eating. It feels as though my tongue is numb from the tip to about halfway up. Most of what I taste is on the back sides of my tongue. Hope this doesn't sound too strange--thought I'd share.
I've been on Prilosec, along with other drugs for rheumatoid arthritis. My loss of taste started at the same time I was diagnosed with RA 2 1/2 years ago. I have been on and off different meds during this timeframe and Prilosec is the only drug that has been consistent. I'm wondering if it could be the Prilosece causing this taste loss?
I used Listerine total care for 2 months. Yesterday I realized I had no taste on the tip and middle of my tongue. I haven't used the Listerine for 24 hours, and still have no taste. Is this permanent?
I have been using it for acute episodes for about 3 yrs. In the last year my sense of smell has changed and now taste. Smell is an essential and major part of tasting. Most noticeable is: I have always loved coffee and the smell of it, but now it smells like swill for about the last year. Next is bacon for the last 6 mos doesn't smell right cooking and doesn't taste as good. Eggs are starting to turn me off now too. I have always a very sensitive sense of smell and this is frustrating. Can anyone tell me if this effect is at the nasal and taste bud level or the brain? Is it permanent? Will it get worse? Is there anything I can do?
More reviews for: Taste loss
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.